# SDR HEEA060146

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2124Z
- Make and model: Bell 206L-1
- Aircraft serial: 45646
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO YEAR INSPECTION.  PERFORMED PRELIMINARY INSPECTION ON TRANSCEIVER AND FOUND UNIT TRANSMITTING ONLY 5 WATTS OF POWER OUT, INTERMITTENTLY GOING TO ZERO WATTS.  ALSO FOUND FREQUENCY 118.00 MHZ NOT TRANSMITTING ON CORRECT FREQUENCY.  FOUND DISPLAY TO GO OUT TWICE.  ALL POWER SUPPLY VOLTAGES ARE GOOD.
